Embeddings in brownian motion
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 15 (1979) no. 3, pp. 287-292.
@article{AIHPB_1979__15_3_287_0,
     author = {Chacon, R. V. and Ghoussoub, N. A.},
     title = {Embeddings in brownian motion},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {287--292},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {3},
     year = {1979},
     mrnumber = {563739},
     zbl = {0423.60048},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1979__15_3_287_0/}
}
TY  - JOUR
AU  - Chacon, R. V.
AU  - Ghoussoub, N. A.
TI  - Embeddings in brownian motion
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1979
SP  - 287
EP  - 292
VL  - 15
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1979__15_3_287_0/
LA  - en
ID  - AIHPB_1979__15_3_287_0
ER  - 
%0 Journal Article
%A Chacon, R. V.
%A Ghoussoub, N. A.
%T Embeddings in brownian motion
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1979
%P 287-292
%V 15
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPB_1979__15_3_287_0/
%G en
%F AIHPB_1979__15_3_287_0
Chacon, R. V.; Ghoussoub, N. A. Embeddings in brownian motion. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 15 (1979) no. 3, pp. 287-292. http://archive.numdam.org/item/AIHPB_1979__15_3_287_0/

[1] J.R. Baxter and R.V. Chacon, Enlargement of σ-algebras and compactness of time changes, Can. J. Math., t. 29, 1977, p. 1955-1965. | MR | Zbl

[2] J.R. Baxter and R.V. Chacon, Compactness of stopping times, Z. Wahrschein- lichkeitstheorie verw. Gebiete, t. 40, 1977, p. 169-181. | MR | Zbl

[3] R.V. Chacon, Potential processes, Trans. Amer. A. M. S., t. 226, 1977, p. 39-58. | MR | Zbl

[4] L.E. Dubins, On a theorem of Shorohod, Ann. Math. Statist, t. 39, 1968, p. 2094-2097. | MR | Zbl

[5] I. Monroe, On embedding right continuous martingales in Brownian motion, Ann. Math. Statist., t. 43, 1972, p. 1293-1311. | MR | Zbl